# SDR DALA2016112200212

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 7,004 hours, 875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 39h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39H EMERGENCY LIGHT ASSEMBLY MISSING.  REPLACED HOUSING AND THE LIGHT ASSEMBLY IAW AMM 33-51.
